AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS

Albeverio S, Blanchard P, KUSUOKA S, Streit L (1989)
JOURNAL OF STATISTICAL PHYSICS 57(1-2): 347-356.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Albeverio S, Blanchard P, KUSUOKA S, Streit L. AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS. JOURNAL OF STATISTICAL PHYSICS. 1989;57(1-2):347-356.
Albeverio, S., Blanchard, P., KUSUOKA, S., & Streit, L. (1989). AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS. JOURNAL OF STATISTICAL PHYSICS, 57(1-2), 347-356.
Albeverio, S., Blanchard, P., KUSUOKA, S., and Streit, L. (1989). AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS. JOURNAL OF STATISTICAL PHYSICS 57, 347-356.
Albeverio, S., et al., 1989. AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS. JOURNAL OF STATISTICAL PHYSICS, 57(1-2), p 347-356.
S. Albeverio, et al., “AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS”, JOURNAL OF STATISTICAL PHYSICS, vol. 57, 1989, pp. 347-356.
Albeverio, S., Blanchard, P., KUSUOKA, S., Streit, L.: AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS. JOURNAL OF STATISTICAL PHYSICS. 57, 347-356 (1989).
Albeverio, Sergio, Blanchard, Philippe, KUSUOKA, S, and Streit, Ludwig. “AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS”. JOURNAL OF STATISTICAL PHYSICS 57.1-2 (1989): 347-356.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar